# SDR CALA2023081802571

- Difficulty date: August 12, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757224
- Aircraft serial: 27297
- Aircraft time: 107,877 hours, 25,364 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Transmitter
- Part number: 7898301
- Part serial: 94050025
- Condition: Faulty
- Location: Eng#2
- Part time: 92,483 hours, 21,003 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: C

## Discrepancy

DURING T/O ROLL RT ENG EPR SETTING FLUCTUATED WITH A/T ON. NOTAB LE THROTTLE SPLIT. MCDP AUTOTHROTTLE NO FAULTS TRST OK. RIGHT EEC BITE READS FOLLOWED FIM 76-11 FAULT TREE 804--UP TO STEP 13 - POWERPLANT REMOVED #2 ENG EPR TRANSMITTER IN REF WITH AMM 77-11-01. INSTALLED #2 ENGINE EPR TRANSMITTER REF AMM CC,AA,ED TEST #9 TO TRY AND DUPLICATE ISSUE. 77-11-01-404-007-R00. REQUIRES FUNTIONAL TEST TASK 77-11-00-725-001-R00.  PARTS USED:  19-7711-9-0001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1855366  SN OFF 0025 TRANSMITTER, EN  OFF 19-7711-9-0001 0025 ON 19-7711-9-0001 6016 PERFORMED POWER PLANT TEST 9 AND 13 IN REF WITH AMM 71-00, NO FLUCTUATION ON EPR AND NO THROTTLE SPLIT. ADD EMP:230177
